# SDR SWAA012663

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND CEILING PRESS PANEL CUTOUT CRACKED (1 INCH ) IN NOSE W/W AFT INBD CORNER.                          REPAIRED PANEL CUTOUT PER SWA T1-235-001.
